# SDR REXA201200087

- Difficulty date: January 3, 2012
- Submitted: January 6, 2012
- Operation: Air carrier
- Aircraft: N8444F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7444
- Aircraft time: 25,166 hours, 22,454 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAPS FAIL AT 5 DURING DOWNWIND.  A/C LANDED SAFELY, UNKNOWN IF EMERGENCY WAS DECLARED.  NO HISTORY WITH FLAPS IN LAST 30 DAYS.
